# SDR QXEA2013050800939

- Difficulty date: May 8, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB AT STATION 6.700 CORRODED.  REMOVED VERTICAL WEB IAW SRM 51-4-205-02-01. WEB FOUND TO BE OUT OF LIMITS DUE TO CORROSION.  NO DAMAGE ALLOWED IAW SRM 53-20-23-00-01, REV 12.  MATCH DRILLED NEW WEB IAW SRM 51-40-07-02-01, REV 12.  OK TO INSTALL WEB. ALODINED, PRIMED AND PAINTED IAW SRM 51-21-10-02-01, 51-25-10-02-01, AND 51-25-15-02-01, REV 12. INSTALLED WEB IAW SRM 51-42-05-02-01, REV 12.
